So I've been on birth control pills (Alesse) for about two weeks now. I started my pack about 18 days after I finished my last period. I got my period this morning (May 3rd) and have light cramps, and I'm not supposed to get it until next Wednesday (may 11th). I've been taking all my pills on time. And also was on this same brand of birth control for a year before now (went off of it for 4 months). So my question, is it normal for this to happen? Thanks.
No responses have yet been posted. Add your response to this question.
- Alesse Information for Consumers
- Alesse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alesse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2014 • 3 answers
Posted 29 Jan 2015 • 2 answers
Posted 4 Apr 2015 • 1 answer
Posted 17 Dec 2015 • 0 answers
Posted 21 Jan 2016 • 0 answers